Notre Dame Journal of Formal Logic

Selection functions for recursive functionals.

Thomas J. Grilliot

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 10, Number 3 (1969), 225-234.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893706

Zentralblatt MATH identifier
0185.02302

Mathematical Reviews number (MathSciNet)
MR0265152

Digital Object Identifier
doi:10.1305/ndjfl/1093893706

Subjects
Primary: 02.70

Citation

Grilliot, Thomas J. Selection functions for recursive functionals. Notre Dame J. Formal Logic 10 (1969), no. 3, 225--234. doi:10.1305/ndjfl/1093893706. http://projecteuclid.org/euclid.ndjfl/1093893706.


Export citation